TOP > List of Papers



List of Papers
  1. R.E.L.Aldred and J.Fujisawa,
    Removal of subgraphs and perfect matchings in graphs on surfaces,
    Submitted.


  2. S.Chiba and J.Fujisawa,
    Induced nets and Hamiltonicity of claw-free graphs,
    To appear in Graphs and Combinatorics.


  3. J.Fujisawa and H.Seno,
    Edge proximity and matching extension in projective planar graphs,
    Journal of Graph Theory 95 (2020), no.3, 341-367.


  4. J.Fujisawa and C.T. Zamfirescu,
    Non-hamiltonian 1-tough triangulations with disjoint separating triangles,
    Discrete Applied Mathematics 284 (2020), 622-625.


  5. R.E.L.Aldred, J.Fujisawa, and A.Saito,
    Distance matching extension and local structure of graphs,
    Journal of Graph Theory 93 (2020), no.1, 5-20.


  6. R.E.L.Aldred, J.Fujisawa, and A.Saito,
    Pairs and triples of forbidden subgraphs and the existence of a 2-factor,
    Journal of Graph Theory 90 (2019), no.1, 61-82.


  7. J.Fujisawa, K.Segawa and Y.Suzuki,
    The matching extendability of optimal 1-planar graphs,
    Graphs and Combinatorics 34 (2018), no.5, 1089-1099.


  8. R.E.L.Aldred, J.Fujisawa, and A.Saito,
    Edge proximity and matching extension in punctured planar triangulations,
    Discrete Mathematics 340 no. 12 (2017), 2978-2985.


  9. S.Chiba, J.Fujisawa, M.Furuya and H.Ikarashi,
    Forbidden pairs with a common graph generating almost the same sets,
    The Electronic Journal of Combinatorics 24 no. 2 (2017), Paper P2.13


  10. Y.Egawa, J.Fujisawa, M.Furuya, M.D.Plummer and A.Saito,
    Forbidden triples generating a fnite set of 3-connected graphs,
    The Electronic Journal of Combinatorics 22 no. 3 (2015), Paper P3.13


  11. Y.Egawa, J.Fujisawa, M.D.Plummer, A.Saito and T.Yamashita,
    Perfect matchings avoiding prescribed edges in a star-free graph,
    Discrete Mathematics 338 (2015), no. 12, 2260-2274.


  12. J.Fujisawa and K.Ota,
    Edge proximity conditions for extendability in planar triangulations,
    Journal of Graph Theory 80 (2015), no.1, 1-11.


  13. J.Fujisawa and K.Ota,
    Maximal cycles in graphs of large girth,
    SUT Journal of Mathematics 50 (2014), no. 2, 427-438.


  14. R.E.L.Aldred and J.Fujisawa,
    Distance-restricted matching extension in triangulations on the torus and the Klein bottle,
    The Electronic Journal of Combinatorics 21 no. 3 (2014), Paper P3.39


  15. J.Fujisawa, M.D.Plummer and A.Saito,
    Forbidden subgraphs generating a finite set,
    Discrete Mathematics 313 (2013), no. 19, 1835-1842.


  16. J.Fujisawa,
    Forbidden subgraphs for hamiltonicity of 3-connected claw-free graphs,
    Journal of Graph Theory 73 (2013), no.2, 146-160.


  17. J.Fujisawa, A.Nakamoto and K.Ozeki,
    Hamiltonian cycles in bipartite toroidal graphs with a partite set of degree four vertices,
    Journal of Combinatorial Theory, Series B 103 (2013), no.1, 46-60.


  18. J.Fujisawa and K.Ota,
    Maximal K_3s and hamiltonicity of 4-connected claw-free graphs,
    Journal of Graph Theory 70 (2012), no.1, 40-53.


  19. S.Chiba, J.Fujisawa, M.Tsugaki and T.Yamashita,
    Long cycles in unbalanced bipartite graphs,
    Discrete Mathematics 312 (2012), no. 11, 1857-1862.


  20. J.Fujisawa and A.Saito,
    A pair of forbidden subgraphs and 2-factors,
    Combinatorics Probability and Computing 21 (2012), no. 1-2, 141-148.


  21. J.Fujisawa, S.Fujita, M.D.Plummer, A.Saito and I.Schiermeyer,
    A pair of forbidden subgraphs and perfect matchings in graphs of high connectivity,
    Combinatorica 31 (2011), 703-723.


  22. J.Fujisawa, K.Ota, K.Ozeki and G.Sueiro,
    Forbidden induced subgraphs for star-free graphs,
    Discrete Mathematics 311 (2011), no. 21, 2475-2484.


  23. R.E.L.Aldred, J.Fujisawa, Y.Egawa, K.Ota and A.Saito,
    The existence of a 2-factor in K_{1,n}-free graphs with large connectivity and large edge-connectivity,
    Journal of Graph Theory 68 (2011), no. 1, 77-89.


  24. J.Fujisawa, A.Saito and I.Schiermeyer,
    Closure for spanning trees and distant area,
    Discussiones Mathematicae Graph Theory 31 (2011), 143-159


  25. J.Fujisawa, H.Matsumura and T.Yamashita,
    Degree bounded spanning trees,
    Graphs and Combinatorics 26 (2010), no. 5, 695-720


  26. R.E.L.Aldred, J.Fujisawa and A.Saito,
    Forbidden subgraphs and the existence of a 2-factor,
    Journal of Graph Theory 64 (2010), no. 3, 250-256.


  27. J.Fujisawa,
    Weighted degree conditions and heavy cycles in weighted graphs,
    Discrete Mathematics 309 (2009), no. 23-24, 6483-6495.


  28. H.J.Broersma, J.Fujisawa, L.Marchal, D.Paulusma, A.N.M.Salman and K.Yoshimoto,
    $\lambda$-backbone colorings along pairwise disjoint stars and matchings,
    Discrete Mathematics 309 (2009), no. 18, 5596-5609.


  29. R.E.L.Aldred, J.Fujisawa and A.Saito,
    Two forbidden subgraphs and the existence of a 2-factor in graphs,
    Australasian Journal of Combinatorics 44 (2009), 235-246.


  30. H.Enomoto and J.Fujisawa,
    Fan-type theorem for a long path passing through a specified vertex,
    Ars Combinatoria 90 (2009), 129-136.


  31. O.Fourtounelli, J.Fujisawa and P.Katerinis,
    On 2-factors in star-free graphs,
    SUT Journal of Mathematics 44 (2008), no. 2, 203-218.


  32. Y.Egawa, J.Fujisawa, S.Fujita and K.Ota,
    2-factors in r-connected {K_{1,k}, P_4}-free graphs,
    Tokyo Journal of Mathematics 31 (2008), no. 2, 415-420.


  33. J.Fujisawa, K.Ota, T.Sugiyama and M.Tsugaki,
    Forbidden subgraphs and the existence of paths and cycles passing through specified vertices,
    Discrete Mathematics 308 (2008), no. 24, 6111-6114.


  34. J.Fujisawa and T.Yamashita,
    A degree sum condition for long cycles passing through a linear forest,
    Discrete Mathematics 308 (2008), no. 12, 2382-2388.


  35. J.Fujisawa and T.Yamashita,
    Cycles passing through k+1 vertices in k-connected graphs,
    Journal of Graph Theory 58 (2008), no. 2, 179-190.


  36. J.Fujisawa and T.Yamashita,
    Degree conditions on claws and modified claws for hamiltonicity of graphs,
    Discrete Mathematics 308 (2008), no. 9, 1612-1619.


  37. J.Fujisawa, A.Hansberg, T.Kubo, A.Saito, M.Sugita and L.Volkmann,
    Independence and 2-domination in bipartite graphs,
    Australasian Journal of Combinatorics 40 (2008), 265-268.


  38. J.Fujisawa, L.Xiong, K.Yoshimoto and S.Zhang,
    The upper bound of the number of cycles in a 2-factor of a line graph,
    Journal of Graph Theory 55 (2007), no. 1, 72-82.


  39. J.Fujisawa,
    Heavy fans, cycles and paths in weighted graphs of large connectivity,
    Discrete Mathematics 307 (2007), no. 1, 38-53.


  40. J.Fujisawa and K.Ota,
    Weighted Ramsey problem,
    Australasian Journal of Combinatorics 34 (2006), 331-342.


  41. H.Enomoto, J.Fujisawa and K.Ota,
    Ore-type degree condition for heavy paths in weighted graphs,
    Discrete Mathematics 300 (2005), no. 1-3, 100-109.


  42. H.Enomoto, J.Fujisawa and K.Ota,
    A $\sigma_{k}$ type condition for heavy cycles in weighted graphs,
    Ars Combinatoria 76 (2005), 225-232.


  43. J.Fujisawa,
    Claw conditions for heavy cycles in weighted graphs,
    Graphs and Combinatorics 21 (2005), no. 2, 217-229.


  44. J.Fujisawa, K.Yoshimoto and S.Zhang,
    Heavy cycles passing through some specified vertices in weighted graphs,
    Journal of Graph Theory 49 (2005), no. 2, 93-103.


  45. J.Fujisawa, S.Fujita and T.Yamashita,
    Heavy cycles in hamiltonian weighted graphs,
    AKCE International Journal of Graphs and Combinatorics. 1 (2004), no. 2, 99-102.